# SDR RAIA00803019

- Difficulty date: March 23, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 18,319 hours, 15,996 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152917
- Part serial: 0779
- Condition: Malfunctioned
- Location: Nr 2 Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRE FLT 5581 - STL - REMOVED AND REPLACED NR 2 PACK DUCT OVERTEMP SWITCH AND THE CROSSOVER DUCT.  OPS CHECKED GOOD WITH NO ADDITIONAL SMOKE PRESENT.
